# SDR RRXA11383

- Difficulty date: June 30, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3754946502
- Condition: Cracked
- Location: R/H Cusp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H LWR CUSP TO FLOOR BEAM SUPPORT FITTING CRACKED AT STA 1220.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 51-1-21D
